# SDR DALA2017080306023

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY. FRAME SPLICE DENTED AT BS 540 ABOVE STRINGER 26L.  THE FRAME SPLICE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-07 FIG 101.  COMPLIED WITH PRI 559857-14 REVISION 0,  AND ER/A 559857-14, REVISIONS 0 & 1.
